# SDR CALA2023071402261

- Difficulty date: July 13, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 22,991 hours, 8,090 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 16115104
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 22,991 hours, 8,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALT CLIMB/DEC INDIATING 1000 FT FLUX CAUSING PRESS SPIKES ON CLIMB. TECH SUPPORT UPDATE: PLS ACP FIM 21-31-823 AND FIM 36-10-804 DUE TO HISTORY ON ENG 1 LOW BLEED PR IN FLT. SFOLM HUI BREIFED CREW AT THE GATE. FROM THE HIGH TEENS TO 25000FT CABIN PRESSURE GAGE FLUCTUATED +/- 1000 FT CAUSING PRESSURE SPIKES IN THE CABIN IN WHICH VERYONE ON BOARD FELT. BOTH PACKS WERE REPORTED TO BE OPERATING NORMALLY AT 20PSI. CAPT DID NOT SWITCH TO STANDBY DUE TO BEING OVER WATER. R&E TECH LOWERED THE CABIN PRESS PANEL AND SEVERAL INDICATOR LIGHT WENT OUT AND SECT 1 C/B POPPED. SUSPECT WIRING ISSUES. PERFORMED LEAK CHECK OF THE LEFT AND RIGHT PACK BAYS, REF FIM 21-33 TASK 802, NO ACTIVE LEAKS FOUND AT THIS TIME.ADD EMP:U102095. PERFORMED DIGITAL CABIN PRESSURE CONTROLLER (DCPC) BITE TEST FOR NUMBER 1 &2 , NO EXISTING FAULTS SHOWING, PERFORMED PACK FLOW TEMPERATURE CONTROLLER BITE TEST FOR L & R, THE CONTROLLERS FAULTS F/D TRIM VALVE AND ZONE TRIM VALVE, CYCLED LEFT AND RIGHT. SINCE NO LEAKS FOUND PER FIM 21-33 TASK 802, FIM REQUEST REPLACING THE RIGHT PACK TEMP CONTROL VALVE. LEFT TCV ALREADY REPLACED ON 6-29. REGARDING THE LOWERED CABIN PRESS PANEL AND SEVERAL INDICATOR LIGHT WENT OUT AND SECT 1 C/B POPPED, FOUND CABIN PRESSURE PANEL BACK ALUMINUM HOUSING TOUCHING THE INDICATOR LIGHT 28 VDC BACK PORTS CAUSING SHORT TO GROUND AND POPPING C/B, REFER TO PHOTOS PACKS, NO ANOMALIES FOUND, RAN BITE TEST AGAIN FAULTS CLEARED. REF FIM 21-31 TASK 801 ,AMM TASK 21-61-00-740-801-002` ATTACHED, INSPECTED WIRE HARNESS ON THE BACK, NO ANOMALIES FOUND. DUE TO LIMITED FINDINGS DURING TROUBLE SHOOTING OF AIRCRAFT PRESSURIZATION SYSTEM NEED TO REPLACE TEMPERATURE CONTROL VALVE REF AMM 21-51-10-400-801. PLEASE REPLACE BOTH LH & RH SIDES. REPLACED L/H & R/H TEMP CONTROL VALVE REF 21-51-10-400-801.  REMOVED AND REPLACED OUTFLOW VALVE PER AMM 21-31-03. GROUND CHECK AND MANUAL MODE TEST GOOD.   ORIGINAL SUBMISSION DATE: 7/14/2023
